# SDR MVH0064194

- Difficulty date: May 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N63CF
- Make and model: Aerosp SA365N
- Aircraft serial: 6068
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: P94C16601
- Condition: Malfunctioned
- Location: Fuel Boost
- Part time: 1,033 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOOSTER PUMP REMOVED DUE TO LOW PRESSURE.
